# SDR DALA2023102408722

- Difficulty date: October 20, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 88,219 hours, 17,220 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 ERA 612712-14AD ISSUED FOR SKIN REPAIR TO STA 1540, STRINGERS 34 L - 37L, FOLLOW ON ACTION IS REQUIRED. CORRECTIVE ACTION: ACCOMPLISH ERA 612712-14AD SECTION II AT 30000 TOTAL FLIGHT CYCL ES ON THE AIRFRAME, THEN EVERY 3000 FLIGHT CYCLES THERAFTER ASSOCIATED ER/A 00-612712 (0026607)
